# SDR JJBA20240304081

- Difficulty date: March 4, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 39,914 hours, 27,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frms 52-59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CFIV, CORROSION FOUND ON LH GUSSET #7 BTW FR 52-59 IN FLOOR STRUCTURE AREA. AT CFIV, ON LH GUSSET #7 BTW FR 52-59 IN FLOOR STRUCTURE AREA CORROSION BLENDED OUT OF LIMIT. AT CFIV, ON LH GUSSET #7 BTW FR 52-59 IN FLOOR STRUCTURE AREA REMOVED AND REPLACED
